Health knowledge made personal
Join this community!
› Share page:

Yeast Infection on Breasts and Stomach?


Posted by Katherine B.

About 3 weeks or so after stopping antibiotics (Amoxicillin and Biaxin) I developed a flat, red,  and sometimes itchy rash on both breasts and my stomach. Sometimes I get shooting pains in my breasts. It has not spread from these areas. I thought it could be a yeast infection, so I started applying Lotrimin cream. I've used it for 7 days and the rash isn't any better. Also, I had the rash for about two weeks before starting the Lotrimin cream.

Does this sound like it could be a yeast infection? Does the cream need longer to work? Of course I started reading on the internet and have scared myself silly because of the horror stories of the yeast that spreads throughout your entire body and kills you. Ah, the joys of Google!

Any thoughts are greatly appreciated!
 
Post an answer
Write a comment: